MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. LITHO 150; SURGICAL LASER

QUANTA SYSTEM S.P.A. LITHO 150; SURGICAL LASER
Model Number PVMS00062
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Some error messages appeared during surgical procedure but they didn't repeat anymore.We are unaware about operator/patient injury.
 
Event or Problem Description
The laser device had a failure that did not allow to use it.No adverse effects to patient were reported.

Brand Name
LITHO 150
Common Device Name
SURGICAL LASER
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
Manufacturer (Section G)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT   21017
Manufacturer Contact
dario bandiera
via acquedotto, 109
samarate, varese 21017
IT   21017
MDR Report Key13512205
Report Number3004378299-2022-00006
Device Sequence Number17773389
Product Code GEX
UDI-Device Identifier08059173391738
UDI-Public08059173391738
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPVMS00062
Device Catalogue NumberPVMS00062
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2022
Initial Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown